# SDR ASOA2012082902125

- Difficulty date: August 7, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,256 hours, 26,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 601R3895719
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE HAS MAJOR CORROSION.    NEW SERVICE DOOR STEP PLATE DRILLED IAW SRM 51-41-04. INSTALLED PLATE IAW AMM 25-33-01-400-802, STEP 3A(8).
